# SDR USAASB00296

- Difficulty date: October 18, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 577957
- Condition: Cracked
- Location: Rt Engine
- Part time: 7,679 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

TPA-LGA - FLT 2676 - AFTER TAKEOFF, THE RIGHT ENGINE START VALVE LIGHT AND THE RIGHT ENGINE OVERHEAT LIGHT ILLUMINATED.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  15 MINUTES SINGLE ENGINE TIME.  MAINTENANCE FOUND THE RIGHT ENGINE FUEL HEAT MANIFOLD DUCT FLANGE CRACKED AT THE FUEL HEAT VALVE FACE.  REMOVED AND REPLACED THE UPPER FUEL HEAT MANIFOLD DUCT.  ALSO, REMOVED AND REPLACED THE RIGHT ENGINE FUEL HEAT VALVE (P/N 320115) AS PRECAUTIONARY.  ACCOMPLISHED ENGINE RUN.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  AN OVERWEIGHT LANDING INSPECTION WAS ALSO COMPLETED. (M)
